# SDR ASAA0944751

- Difficulty date: March 4, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486155
- Part serial: 3650623
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP TRAILING EDGE WEDGE O/B END BENT / CRACKED.  REMOVED DAMAGED AREA, FABRICATED FILLER AND DOUBLER BONDED REPAIR IAW B737 400 SRM 51 70 10.
